About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 483053, 6 pages
http://dx.doi.org/10.1155/2013/483053
Research Article

Boundary Controllability of a Pseudoparabolic Equation

1School of Mathematics and Computational Science, Sun Yat-Sen University, Guangzhou 510275, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China

Received 24 May 2013; Revised 29 July 2013; Accepted 30 July 2013

Academic Editor: Valery Y. Glizer

Copyright © 2013 Qiang Tao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deal with the controllability problem for the pseudoparabolic equation by means of boundary controls. Due to the unusual spectrum of this kind of equations, we prove that the null controllability property is false. Furthermore, by the explicit solution, we show that the approximate controllability holds.